# SDR 2007UALA05316

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056112
- Condition: Damaged
- Location: Evac Slide
- Component: Slide, Aircruisers
- Component part number: 61620468U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  FOUND  PISTON O-RING LEAKING.   REPLACE O-RING.
